# SDR 06FDEA03110

- Difficulty date: August 28, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 48,444 hours, 9,956 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E TELESCOPING DUCT CUTOUT FOUND CRACK.  REPAIR CARRIED OUT AS PER FEDEX EA1-5730-103486, REPAIR CLASSIFIED AS MINOR AS PER GMM 6-  2-100.
